MathSciNet Relay Station
MathSciNet bibliographic data
MR1299049 (95j:53057) 53C20 (53C21)
Xia, Chang Yu Rigidity and sphere theorem for manifolds with positive Ricci curvature. Manuscripta Math. 85 (1994), no. 1, 79–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement